CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 58 Number 3 (Sep 2015)

Looking for a printed back issue?
Page  
Contents
449   On the Graph of Divisibility of an Integral Domain
Boynton, Jason Greene; Coykendall, Jim
459   Hyperplanes in the Space of Convergent Sequences and Preduals of $\ell_1$
Casini, Emanuele; Miglierina, Enrico; Piasecki, Lukasz
471   Almost Sure Global Well-posedness for the Fractional Cubic Schrödinger Equation on Torus
Demirbas, Seckin
486   Inequalities for Partial Derivatives and their Applications
Duc, Dinh Thanh; Nhan, Nguyen Du Vi; Xuan, Nguyen Tong
497   Constructing Double Magma on Groups Using Commutation Operations
Edmunds, Charles C.
507   VMO Space Associated with Parabolic Sections and its Application
Hsu, Ming-Hsiu; Lee, Ming-Yi
519   Refined Motivic Dimension
Kang, Su-Jeong
530   Ricci Curvature Tensor and Non-Riemannian Quantities
Li, Benling; Shen, Zhongmin
538   Minimal Non Self Dual Groups
Li, Lili; Chen, Guiyun
548   Higher Moments of Fourier Coefficients of Cusp Forms
Lü, Guangshi; Sankaranarayanan, Ayyadurai
561   Plane Lorentzian and Fuchsian Hedgehogs
Martinez-Maure, Yves
575   The Diffeomorphism Type of Canonical Integrations Of Poisson Tensors on Surfaces
Martinez-Torres, David
580   A Specialisation of the Bump-Friedberg $L$-function
Matringe, Nadir
596   A Note on Planarity Stratification of Hurwitz Spaces
Ongaro, Jared; Shapiro, Boris
610   Path Decompositions of Kneser and Generalized Kneser Graphs
Rodger, C. A.; Whitt, Thomas Richard III
620   $L$-functions for Quadratic Characters and Annihilation of Motivic Cohomology Groups
Sands, Jonathan W.
632   Quantum Unique Ergodicity on Locally Symmetric Spaces: the Degenerate Lift
Silberman, Lior
651   Ground State Solutions of Nehari-Pankov Type for a Superlinear Hamiltonian Elliptic System on ${\mathbb{R}}^{N}$
Tang, Xianhua
664   Betti Numbers and Flat Dimensions of Local Cohomology Modules
Vahidi, Alireza

© Canadian Mathematical Society, 2017 : https://cms.math.ca/